# SDR SIMA20130807002

- Difficulty date: August 7, 2013
- Submitted: August 7, 2013
- Operation: Air carrier
- Aircraft: N902BC
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500887
- Aircraft time: 22,540 hours, 18,750 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Lack Of Lube
- Location: Main Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR HARD TO OPEN AND CLOSE.  INSPECTED MAIN CABIN DOOR AND FOUND ALL 4 GUIDE ROLLERS VERY DRY CLEANED AND LUBRICATED ROLLER OPS. CK OF OPENING AND CLOSING MECHANISM WORKING NORMAL IAW AMM 52-10-00.
